# SDR HEEA0013616

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B
- Aircraft serial: 2653
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 645500051
- Condition: Defective
- Location: Ng Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH TRANSMITTER CAUSES FLUCTUATING NG INDICATOR.
